# SDR ASAA2023052143284

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,327 hours, 16,172 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LT ILLUMINATED DURING RECALL, RESETS WITH MASTER CAUTION. GROUNDED - YES. ACCOMPLISHED PZTC #2 BITE AND HAD "THIS PACK TCV" FAULT ON PREV FLIGHT. FAULT CLEARED AND BITE PASS ON VERIFY REF B737-800 FIM 21-62 TASK 801.
